# SDR CA120919002

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) RT PACK CAUTION, FOLLOWED BY A ODOR IN THE COCKPIT SIMILAR TO SULFUR. THE F/A THEN CALLED AND SAID THE CABIN WAS FILLING WITH SMOKE.  CAPTAIN AND F/O BEGAN TO RUN THE EVACUATION CHECKLIST AND CALLED FOR AN EVACUATION ON THE TAXIWAY JUST SHORT OF THE RUNWAY.  PASSENGERS WERE EVACUATED USING THE MAIN CABIN DOOR.  NO EMERGENCY DOORS WERE OPENED.
